# SDR DALA2021080904514

- Difficulty date: August 8, 2021
- Submitted: August 9, 2021
- Operation: Air carrier
- Aircraft: N358NB
- Make and model: Airbus A319-114
- Aircraft serial: 1897
- Aircraft time: 47,352 hours, 24,215 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Frm 20
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3158 - CRACK INDICATION ON FRAME 20 FROM HOLE #3 (LOWER INBOARD) OF RIGHT DOOR STOP FITTING 1 AT FWD GALLEY AREA. CORRECTIVE ACTION: PERFORMED SECTION 1 PART 1,2 AND 3 ON FR 20 RH AT LEVEL DOOR STOP #1 AS PER PRI #592924-14 REV.0,1 AND ER/A #592924-14AD.(1904242)
